# SDR DALA2023042703276

- Difficulty date: April 23, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 85,735 hours, 11,350 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 LIGHTNING DAMAGE FOUND ON 2 FASTENERS ON STR23L BETWEEN FR 26.2 AND 26.3. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR PER A330 SRM 53-21-11. (2734148)
